MAUDE Adverse Event Report: INTERSCOPE, INC. ENDOROTOR® 3.2MM POWERED ENDOSCOPIC DEBRIDEMENT CATHETER - GASTROSCOPE OLYMPUS/P; ENDOROTOR® 3.2MM PED CATHETER GASTRO

INTERSCOPE, INC. ENDOROTOR® 3.2MM POWERED ENDOSCOPIC DEBRIDEMENT CATHETER - GASTROSCOPE OLYMPUS/P; ENDOROTOR® 3.2MM PED CATHETER GASTRO
Model Number 3.2-PED-EGD-OP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pancreatitis (4481)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The endorotor was not returned for investigation.The source of the bleeding was not confirmed, therefore no root cause can be determined.Lhr was reviewed and found no process deviations nor nonconformances.There are no other complaints related this failure mode in this lot.
 
Event or Problem Description
It was reported that on (b)(6).2023 a pancreatic necrosectomy was performed on a patient.This was the patient's 3rd debridement using the endorotor device.The physician stated that once the therapeutic scope was in the necrotic cavity, the endorotor was prepped.No other conventional instruments were used prior to the use of the endorotor catheter.After about 15-20 minutes of debridement using the endorotor catheter, the physician immediately recognized significant bleed.The catheter was quickly removed, and the patient's bleeding was tended to.The patient did not require treatment to control the bleeding and the source of the bleeding was not identified.The bleeding continued for about 40 minutes and then subsided.After the scope was removed, the patient was transported to the intensive care unit.The physician stated there were no noticeable vessels and/or visible risks during the debridement.The physician added that the patient did not have any pancreas left and he and his team were aware that there could be vessels in the necrotic cavity.The following morning, the physician followed up and stated that the patient was stable.It is suspected that the bleeding stemmed from a "small branch of splenic vessels, probably vein; however, there was no known pseudoaneurysm on imaging available".Additional information was obtained on (b)(6).2023, where the physician stated that the patient remained stable, and no further bleeding has been noted.The event did not require any treatment; however, it did require the patient to be admitted.The physician conveyed that the endorotor was not a factor in the bleeding and that the event was related to the patients' comorbidities.There was no device failure reported and no additional intervention was required.

Brand Name
ENDOROTOR® 3.2MM POWERED ENDOSCOPIC DEBRIDEMENT CATHETER - GASTROSCOPE OLYMPUS/P
Common Device Name
ENDOROTOR® 3.2MM PED CATHETER GASTRO
Manufacturer (Section D)
INTERSCOPE, INC.
200 commerce drive
northbridge MA 01534
Manufacturer (Section G)
INTERSCOPE, INC
200 commerce drive
norrthbridge 01534
Manufacturer Contact
jeffery ryan
200 commerce drive
northbridge, MA 01534
MDR Report Key18245773
Report Number3011697028-2023-00044
Device Sequence Number7060189
Product Code QNE
UDI-Device Identifier00854172008193
UDI-Public00854172008193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DEN200016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2023
Device Model Number3.2-PED-EGD-OP
Device Lot Number230502B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown